# SDR DLM88011106

- Difficulty date: July 3, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 36,399 hours, 30,469 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 947F9463
- Part serial: YI605A
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

RT A/C BUS OFF MSG PRIOR TO TAKEOFF WITH ACCOMPANYING AHRS 2 BASIC LIGHT.  SLIGHT ODOR OF ELECTRICAL FUMES AFTER ATTEMPT AT POWER TRANSFER AT GATE.  REPLACED AC BUS CONTROL PANEL.
